Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 262, Number 2
HTML articles powered by AMS MathViewer

Approximation results in Hilbert cube manifolds
T. A. Chapman PDF
Trans. Amer. Math. Soc. 262 (1980), 303-334
Splitting criteria for $\mathfrak {g}$-modules induced from a parabolic and the Berňsteĭn-Gel’fand-Gel’fand resolution of a finite-dimensional, irreducible $\mathfrak {g}$-module
Alvany Rocha-Caridi PDF
Trans. Amer. Math. Soc. 262 (1980), 335-366
Algebras of automorphic forms with few generators
Philip Wagreich PDF
Trans. Amer. Math. Soc. 262 (1980), 367-389
Preservation of closure in a locally convex space. I
I. Brodsky PDF
Trans. Amer. Math. Soc. 262 (1980), 391-397
Deformation theory and the tame fundamental group
David Harbater PDF
Trans. Amer. Math. Soc. 262 (1980), 399-415
The product of two countably compact topological groups
Eric K. van Douwen PDF
Trans. Amer. Math. Soc. 262 (1980), 417-427
Nonexistence of nontrivial $cm”$-harmonic 1-forms on a complete foliated Riemannian manifold
Haruo Kitahara PDF
Trans. Amer. Math. Soc. 262 (1980), 429-435
The category of $D$-completely regular spaces is simple
N. C. Heldermann PDF
Trans. Amer. Math. Soc. 262 (1980), 437-446
Composition factors of the principal series representations of the group $\textrm {Sp}(n, 1)$
M. W. Baldoni Silva and H. Kraljević PDF
Trans. Amer. Math. Soc. 262 (1980), 447-471
Regularity of certain small subharmonic functions
P. C. Fenton PDF
Trans. Amer. Math. Soc. 262 (1980), 473-486
On the singularities of Gegenbauer (ultraspherical) expansions
Ahmed I. Zayed PDF
Trans. Amer. Math. Soc. 262 (1980), 487-503
A new result on the convergence of nonhomogeneous stochastic chains
Arunava Mukherjea PDF
Trans. Amer. Math. Soc. 262 (1980), 505-520
$L^{p}$ behavior of certain second order partial differential operators
Carlos E. Kenig and Peter A. Tomas PDF
Trans. Amer. Math. Soc. 262 (1980), 521-531
On locally and globally conformal Kähler manifolds
Izu Vaisman PDF
Trans. Amer. Math. Soc. 262 (1980), 533-542
Linear spaces with an $H^{\ast }$-algebra-valued inner product
Parfeny P. Saworotnow PDF
Trans. Amer. Math. Soc. 262 (1980), 543-549
The asymptotic behavior of gas in an $n$-dimensional porous medium
Avner Friedman and Shoshana Kamin PDF
Trans. Amer. Math. Soc. 262 (1980), 551-563
Weak subordination and stable classes of meromorphic functions
Kenneth Stephenson PDF
Trans. Amer. Math. Soc. 262 (1980), 565-577
A maximal function characterization of $H^{p}$ on the space of homogeneous type
Akihito Uchiyama PDF
Trans. Amer. Math. Soc. 262 (1980), 579-592